Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 8379609, 13 pages
https://doi.org/10.1155/2017/8379609
Research Article

A Self-Adaptive Numerical Method to Solve Convection-Dominated Diffusion Problems

Department of Thermal Science and Energy Engineering, University of Science and Technology of China, Hefei, Anhui 230026, China

Correspondence should be addressed to Zhi-Fan Liu; nc.ude.ctsu@31uilfz

Received 5 April 2017; Accepted 11 June 2017; Published 17 July 2017

Academic Editor: Mohsen Sheikholeslami

Copyright © 2017 Zhi-Wei Cao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhi-Wei Cao, Zhi-Fan Liu, Zhi-Feng Liu, and Xiao-Hong Wang, “A Self-Adaptive Numerical Method to Solve Convection-Dominated Diffusion Problems,” Mathematical Problems in Engineering, vol. 2017, Article ID 8379609, 13 pages, 2017. https://doi.org/10.1155/2017/8379609.